# SDR RAIA960807

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9EN1C11HB2BB2
- Condition: Failed
- Location: Lt Mlg
- Part time: 11,415 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVV - FLT 7430 - LEFT MAIN INTRANSIT LIGHT ILLUMINATED WITH GEAR UP AND LOCKED.  MAINTENANCE REPLACED THE LEFT MAIN GEAR UPLOCK SWITCH.  PERFORMED GEAR SWINGS, OPS CHECK GOOD.  (M)
